Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Weak shakes low blood pressure11262

Premium Questions

Dr.     Bhanu Partap MD

Do we have a octo/nonagenarian expert in the house? Issue is managing meandering blood pressure ...-dose ARB + hydrochlorothiazide . BP spikes are accompanied by dizziness , weakness, shaking.... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Ilir Sharka MD

my blood pressure is low 91/80/50 . i have felt week for a couple of days .what suould i do? ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Benard Shehu MD

m having very low blood pressure to the point where I feel dizzy. I have not taken the Benicar or the hydrochlorothiazide in over a month and my blood pressure stays around... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr.      Ashish Mittal MD

hello, M having very low blood pressure problem. last week my measured BP was 80-60. And I think because of this I feel very week and not able to work.Please suggest some medicine and also what would ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Benard Shehu MD

I have labile HTN, episodes of very low BP as low as 70/47, 80/56 that cause weakness, nausea ... low readings are new in the last month. My doc has since taken me off of cardizem and diovan but... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)

Public Forum Discussions

Dr. Suresh Heijebu MD

The last few days (4) i am experiencing some weakeness, my blood pressure is low (90/50) ,though it is usually like that, but i feel like sleepy and sometimes even shaking ,and this is... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Shainaz Arif Kaware MD

blood pressure is 112/62 is it ok? ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Shainaz Arif Kaware MD

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency? Is rapid heart rate and low blood pressure with the shakes a sign of... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Suresh Heijebu MD

sx. of episodes low blood sugar, sweats. also sx of increase of thyroxine. altho I don t have prob ... episodes of what I believe to be low blood sugas-breaking out in sweats, dizzy, pale and... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. M. S. Senthil Kumar MD

, drugs or heavy drinking, no diseases, blood pressure always 62/120, except gastritis but in control ... luggages and groceries from the car of a weekend trip feeling hot sudden weakness,... View answer

Answered by : Dr. M. S. Senthil Kumar ( Endocrinologist)

Mobile Questions and Answers

Dr. Heera Lal Poonia MD

It could be dehydration or weakness or electrolyte deficiency specially sodium or low blood pressure. Meet your GP and undergo examination. Keep taking plenty of fluids, enough salt intake, ...

Dr. Rovena Murati MD

Hello. It might be due to hypoglicemia or low blood pressure. Make sure you eat something or drink a juice and stay in lying position . If these symptoms doesn't seem to improve ,you may need to...

Dr.   Pradeep Kumar Jain MD

There can be so many causes for feeling of weakness.The common one are low blood sugar,low blood pressure and low hemoglobin.Take plenty of fluids and consult your physician...